Items where Author is "Katonáné Horváth, Eszter"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Katonáné Horváth, Eszter, Makay, Géza, Pöschel, Reinhard, Waldhauser, Tamás: Invariance groups of finite functions and orbit equivalence of permutation groups.
OPEN MATHEMATICS, 13 (1). pp. 83-95. ISSN 2391-5455 (2015)

Foldes, Stéphane, Katonáné Horváth, Eszter, Radeleczki, Sándor, Waldhauser, Tamás: A general framework for island systems.
ACTA SCIENTIARUM MATHEMATICARUM - SZEGED, 81 (1-2). pp. 3-24. ISSN 0001-6969 (2015)

This list was generated on 2021. január 20. 02:47:08 CET.